# SDR SWIA200413729

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 4,040 hours, 3,609 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, DURING FLIGHT CONTROL CHECK, SPOILERON FAULT MESSAGE ILLUMINATES.  REPLACED RT SPOILERON IB PCU IAW MM 27-62-01. REPLACED SECU NR 1 AS IAW MM 27-61-05. OPERATIONAL CHECK GOOD.
